Integrally ordered semigroups.
Semigroup forum, Tome 17 (1979), pp. 101-112
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
O-Archimedean, Semilattice-Indecomposable Integrally Ordered Semigroups, Ideal Extension of a Rectangular Band By a Nilsemigroup
@article{SF_1979__17_134310,
author = {M. Satyanarayana and C.S. Nagore},
title = {Integrally ordered semigroups.},
journal = {Semigroup forum},
pages = {101--112},
year = {1979},
volume = {17},
zbl = {0401.06008},
url = {http://geodesic.mathdoc.fr/item/SF_1979__17_134310/}
}
M. Satyanarayana; C.S. Nagore. Integrally ordered semigroups.. Semigroup forum, Tome 17 (1979), pp. 101-112. http://geodesic.mathdoc.fr/item/SF_1979__17_134310/